# SDR CALA2017042201107

- Difficulty date: April 22, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 70,502 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN LLAR EMERGENCY LT BATTERY INOP. REPLACED THE LLAR EMERGENCY LIGHT BATTERY AND C/O LIGHT TEST FOR REPLACEMENT. THE RESULT FOUND SATISFACTORY REF TO AMM 33-51-06-9 60-802 REV 79.
